# SDR MALA010573

- Difficulty date: July 9, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Periseal
- Part number: 6303250
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3691 LT YELLOW/GREEN HIGH TEMP ASSOCIATED PACK 1.  A/C DIVERTED TO MEM.  MAINTENANCE REPLACED 2 PERI-SEALS ON LT Y-DUCT P/N 630-3-250, AND 2 PERI-SEALS ON DUCT BELOW NR 1 PACK VALVE, OPERATED SYSTEM, LEAK CHECK GOOD.  NO FAULTS NOTED IAW AMM 21-09-11.
